# SDR SWI2025F00904

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1051 CROSS BEAM IS CORRODED AT RBL38.  REPAIRED CROSSBEAM AT FS1051 AT RBL38 REF REO 690-53-61-1593 REV -- DATED 2025-06-02 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337
